Thunderstorm Wind, Johnson
- When
- August 6, 2:55 PM CST
- Where
- Johnson County, Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.467, -93.467
Thunderstorm winds downed some large tree limbs and power lines.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 6, 10:55 AM CST, 4 hours earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1155 AM CDT SAT AUG 6 2005 .DISCUSSION... CONVECTION SLOW TO TAKE PLACE THIS MORNING...BUT SHOWERS/FEW STORMS BEGINNING TO POP UP IN NORTHERN/WESTERN ARKANSAS. APPEARS THAT MAIN AXIS OF PRECIPITATION WILL BE FROM HARDY TO HEBER SPRINGS... MORRILTON AND MENA. PRETTY DECENT COVERAGE EXPECTED ALONG/NEAR THIS AXIS...WITH PRECIPITATION MORE ISOLATED TOWARD NORTHWEST AND SOUTHEAST ARKANSAS. MORNING LITTLE ROCK SOUNDING INDICATING LITTLE/NO CELL MOVEMENT TODAY...SO PRECIPITATION COULD BE HEAVY IN SOME SPOTS TO THE TUNE OF OVER AN INCH. UPDATED FORECAST TO LESSEN CLOUD COVER EARLY THIS AFTERNOON...WITH AN INCREASE IN CLOUDS AS STORMS DEVELOP. INCREASED TEMPERATURES A DEGREE OR TWO WITH SLOW ONSET OF PRECIPITATION. ALSO SHOWED MORE OF A TREND FROM NO PRECIPITATION TO SCATTERED STORMS IN THE POP GRIDS. OTHERWISE...APPEARS THAT GOING FORECAST IS ON TRACK. (46) && .PREV DISCUSSION... ISSUED AT 345 AM CDT SAT AUG 6 2005 TODAY THROUGH TUESDAY NIGHT...BASED ON LATEST SFC DATA...APPEARS THAT THE WEAK FNTL BNDRY LIES ROUGHLY FROM W-CNTRL BACK INTO NERN AR ATTM. SOME ISOLD SHOWERS AND STORMS WERE NOTED ARND MIDNIGHT VCNTY OF THE BNDRY...BUT DISSIPATED EARLIER THIS MRNG. BOTH THE NAM AND GFS DID NOT INITIALIZE WELL WITH QPF FIELDS THIS MRNG...SO WL USE THE DRIER RUC FOR POP TRENDS THIS MRNG. LTL OVERALL CHANGE IN THE WEATHER PATTERN EXPECTED IN THE SHORT TERM. THE UPPER LVLS WL RMN STAGNANT ACRS THE MID SOUTH AS MAIN UPPER STORM TRACK RMNS OVR THE NRN PART OF THE NATION. THE WEAK UPPER TROF IN PLACE OVR THE SRN PLAINS WL KEEP CONDS UNSETTLED OVR THE FA THE NEXT FEW DAYS. THE FNTL BNDRY IS EXPECTED TO DRIFT SLOLY SWD THRU THE WEEKEND. WL KEEP SCTD SHOWERS AND STORMS IN THE FCST VCNTY OF THE FNT. BULK OF CONVECTION WL RMN DIURNAL AND HAVE INDCD THIS TREND IN THE GRIDS. TEMPS WL BE HELD DOWN WITH ADDED CLOUDS AND RAIN CHCS. GFS CONTS TO INDC A ANOTHER UPPER SYS WORKING THRU THE AREA ON MON NIGHT AND TUE. PLAN TO USE A BLEND OF THE GFS AND THE DRIER ETA FOR NOW. THUS...WL KEEP POPS GOING /CHC CAT/ THRU THE REMAINDER OF THE SHORT TERM AS THE UPPER PATTERN RMNS UNCHANGED. WEDNESDAY THROUGH FRIDAY...BY EARLY WEDNESDAY MORNING...AN UPPER LEVEL LOW WILL LIKELY BE OVER EASTERN ARKANSAS. THIS LOW WILL MEANDER OVER THE VICINITY THROUGHOUT THE LONG TERM PERIOD. A SERIES OF UPPER LEVEL SHORT WAVES WILL MOVE ACROSS THE AREA WEDNESDAY THROUGH FRIDAY. MOISTURE...HOWEVER WILL BE LIMITED...SO WILL KEEP SMALL CHANCES OF SHOWERS AND THUNDERSTORMS FOR MOST SECTIONS OF MY CWA WEDNESDAY THROUGH FRIDAY...MAINLY OVER THE CENTRAL AND SOUTHERN SECTIONS. TEMPERATURES WILL CONTINUE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL THROUGHOUT THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 46
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 PM CDT SAT AUG 6 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 330 PM CDT SAT AUG 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK COLD FRONT WAS SLOWLY PUSHING SOUTHWARD INTO CENTRAL ARKANSAS THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MID EVENING...USING THE FRONT AS A FOCAL POINT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. MOST OF THE ACTIVITY WILL DIMINISH AFTER SUNSET THIS EVENING. THE STORMS WILL BE MOISTURE LADEN AND MOVE VERY SLOWLY. AS A RESULT ...COPIOUS AMOUNTS OF RAIN AND LOCALIZED FLASH FLOODING MAY RESULT. SOME OF THE STRONGER STORMS MAY DROP IN EXCESS OF TWO INCHES OF RAIN IN AN HOUR OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WEAK LOW PRESSURE SYSTEM ALOFT WILL LINGER IN THE AREA FOR THE NEXT SEVERAL DAYS. AS A RESULT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH SLIGHTLY BETTER CHANCES OVER THE SOUTHERN PARTS OF ARKANSAS. HOWEVER...THE CHANCES OF SEVERE WEATHER WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT HTTP://WWW.SRH.WEATHER.GOV/LZK 56
The Western Arkansas radar (KSRX), 83 km away, was scanning. The volume nearest the first event began at 20:56 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed some large tree limbs and power lines.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5475966.